# SDR AALA960854

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Swi Unit
- Part number: 833605A
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 853 - AFTER TAKEOFF DFW WHEN LANDING GEAR HANDLE RAISED, THREE RED LIGHTS ILLUMINATED WITH NO YELLOW GEAR DOOR LIGHT.  SELECTED LANDING GEAR DOWN AND GOT THREE GREEN INDICATION.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR PROXIMITY SWITCH UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
